# SDR P5CA9601080

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1520-1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON THE SKIN AND ON ANCHOR NUT BETWEEN STA 1520 TO 1540 LT SIDE AND BETWEEN STRINGER 24 TO 25.  CORROSION REMOVED AND AREA TREATED PER SRM 51-10-01.
